# SDR CA000306021

- Difficulty date: March 6, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Cessna 140
- Aircraft time: 3,343 hours
- Engine: Cont C8512
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Bracket
- Part number: 0412139
- Condition: Broken
- Location: Tail Wheel
- Part time: 3,358 hours
- Component: Landing Gear Att, Cessna
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN) WHILE TAXIING, THE TAIL WHEEL BRACKET BROKE OFF AND THE TAIL OF THE AIRCRAFT CAME IN CONTACT WITH THE GROUND. THE BRACKET HAD CRACKED AT THE ATTACHMENT RIVET HOLES.
